# SDR HEEA955800

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6610Y
- Make and model: Bell 206L-3
- Aircraft serial: 51419
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Restraint
- Part number: 206033506101
- Condition: Bearing Worn
- Location: Transmission
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLL STAKE BEARING WORN. REPLACED RESTRAINT ASSY.
